MathSciNet Relay Station
MathSciNet bibliographic data
MR2471135 35K51 (35B44 35K57 35K91)
Souplet, Philippe Single-point blow-up for a semilinear parabolic system. J. Eur. Math. Soc. (JEMS) 11 (2009), no. 1, 169–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement